Approximation of Periodic Analytic Functions by Interpolation Trigonometric Polynomials in the Metric of the Space L

Authors

  • A. S. Serdyuk

Abstract

We obtain asymptotic equalities for the upper bounds of approximations by interpolation trigonometric polynomials in the metric of the space L on classes of convolutions of periodic functions admitting a regular extension into a fixed strip of the complex plane.

Published

25.05.2002

Issue

Section

Research articles

How to Cite

Serdyuk, A. S. “Approximation of Periodic Analytic Functions by Interpolation Trigonometric Polynomials in the Metric of the Space L”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 5, May 2002, pp. 692-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4108.